# SDR DALA2025031201925

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CRACK ON CEILING SUPPORT STA: 580 AND RBL: 24.0 AT FWD CARGO COMPT. CORRECTIVE ACTION: SUMMARY OF NRC 00472: CEILING SUPPORT (STABILIZER STRAP) STA: 580 AND RBL: 24.0 AT FWD CARGO COMPT WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12 PAR. 4. (0852922)
